The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2003, volume: 262, number: 1-3

  1. R. Julian R. Abel, Beiliang Du
    The existence of three idempotent IMOLS. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:1-16 [Journal]
  2. Noga Alon, Guillaume Fertin, Arthur L. Liestman, Thomas C. Shermer, Ladislav Stacho
    Factor d-domatic colorings of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:17-25 [Journal]
  3. Sheng Bau, Michael A. Henning
    Matching transformation graphs of cubic bipartite plane graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:27-36 [Journal]
  4. Koichi Betsumiya, Stelios Georgiou, T. Aaron Gulliver, Masaaki Harada, Christos Koukouvinos
    On self-dual codes over some prime fields. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:37-58 [Journal]
  5. Alex Brodsky, Stephane Durocher, Ellen Gethner
    Toward the rectilinear crossing number of Kn: new drawings, upper bounds, and asymptotics. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:59-77 [Journal]
  6. Wayne Broughton, Gary McGuire
    On the non-existence of quasi-3 designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:79-87 [Journal]
  7. Chun-yen Chou, Wei-Fan Wang, Xuding Zhu
    Relaxed game chromatic number of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:89-98 [Journal]
  8. Peter Damaschke
    Linear-time recognition of bipartite graphs plus two edges. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:99-112 [Journal]
  9. Peter Dankelmann, Renu C. Laskar
    Factor domination and minimum degree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:113-119 [Journal]
  10. Tomás Dvorák, Ivan Havel, Michel Mollard
    On paths and cycles dominating hypercubes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:121-129 [Journal]
  11. Odile Favaron, Gerd Fricke, Dan Pritikin, Joël Puech
    Irredundance and domination in kings graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:131-147 [Journal]
  12. Hovhannes A. Harutyunyan, Arthur L. Liestman
    On the monotonicity of the broadcast function. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:149-157 [Journal]
  13. Teresa W. Haynes, Stephen T. Hedetniemi, Michael A. Henning, Peter J. Slater
    H-forming sets in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:159-169 [Journal]
  14. Yuanqiu Huang
    Maximum genus of a graph in terms of its embedding properties. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:171-180 [Journal]
  15. Dae San Kim, Jeh Gwon Lee
    A MacWilliams-type identity for linear codes on weak order. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:181-194 [Journal]
  16. Martín Matamala
    Constructibility of speed one signal on cellular automata. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:195-209 [Journal]
  17. Elizabeth W. McMahon, Beth A. Shimkus, Jessica A. Wolfson
    Chordal graphs and the characteristic polynomial. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:211-219 [Journal]
  18. Irina G. Perepelitsa
    Bounds on the chromatic number of intersection graphs of sets in the plane. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:221-227 [Journal]
  19. Miguel A. Pizaña
    The icosahedron is clique divergent. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:229-239 [Journal]
  20. Carla D. Savage, Ian Shields, Douglas B. West
    On the existence of Hamiltonian paths in the cover graph of M(n). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:241-252 [Journal]
  21. Zhi-Wei Sun
    General congruences for Bernoulli polynomials. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:253-276 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002